Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 18 found articles
 
 
  Barry Simon and the János Bolyai International Mathematical Prize
 
 
Title: Barry Simon and the János Bolyai International Mathematical Prize
Author: Totik, V.
Appeared in: Acta mathematica Hungarica
Paging: Volume 149 (2016) nr. 2 pages 263-273
Year: 2016
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 18 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands